Advertisement

Journal of Mathematical Sciences

, Volume 188, Issue 6, pp 735–736 | Cite as

A theorem on the strong law of large numbers for a sequence of nonnegative random variables

  • V. V. Petrov
Article
  • 65 Downloads

New sufficient conditions are found for the applicability of the strong law of large numbers to a sequence of dependent nonnegative random variables. Bibliography: 3 titles.

Keywords

Nonnegative Random Variable 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    V. V. Petrov, “To the strong law of large numbers for a sequence of nonnegative random variables,” Zap. Nauchn. Semin. POMI, 384, 182–184 (2010).Google Scholar
  2. 2.
    V. V. Petrov, “On the strong law of large numbers for a sequence of nonnegative random variables,” Teor. Veroyatn. Primen., 53, 379–382 (2008).Google Scholar
  3. 3.
    A. Dvoretzky, “On the strong stability of a sequence of events,” Ann. Math. Statist., 20, 296–299 (1949).MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.St. Petersburg State UniversitySt. PetersburgRussia

Personalised recommendations